Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Urinary infection,taking nitrofurantoin.

hi , i am suffering from urine infections from last 8 months and from last 4 days i feel urine leaking out. i am taking nitrofurantoin . i want to know that should i stop taking this medicine and is there any home remedy for this problem because i am taking the third course of this medicine and after taking medicines it helps me for few days and then again i have to face same condition. what should i do??
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

You probably have a resistant urinary tract infection. You should get a urine culture and sensitivity test done and find out which antibiotics the infection is sensitive to. Also since you have the infection on and off for 8 months you should consult a nephrologist and get an ultrasound done to rule out pyelonephritis, in which case you may need a more extensive course of antibiotics. Cranberry juice is a useful home remedy to relieve the pain but not a treatment.

Hope you get well soon
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor